Gardasil Vaccine Put Our Lives on HoldAt 8 years of age, my daughter Calli was diagnosed with ADHD. She was full of energy, constantly on the go, enjoyed singing, acting and music, loved meeting up with friends. Fast forward to the 11th of December 2013. That’s the day Calli received the second dose of the HPV vaccine Gardasil. The 12th of December Calli went to bed at 10pm and at 10.45pm screamed ‘mum!’ I rushed upstairs to find her in a state of acute confusion, unable to see and very frightened. At first I thought she was dreaming but no, this was the beginning of our nightmare. What has concerned me since the 12th of December is that when the school sent out the consent form and their information leaflet, no mention was made of any serious adverse reactions which could occur following HPV vaccination. The serious side effects are listed on the Patients Information Leaflet which is not sent out to parents at the time of requesting consent. Friday 13th December 2013 at 10am while the doctors were at her bed, Calli had a Tonic Clonic Seizure. This was the most frightening experience I have ever witnessed. I thought my child had died in front of me. It’s over two years since Calli received the HPV vaccine and it has been very difficult for her. It has also been difficult for me to watch her every day not knowing how she will be or how much she will suffer. We just have to work on a day to day basis and cannot plan anything. Our lives are on hold at the moment. I just wish I did more research on the side-effects of this vaccine before I consented to vaccinate. I feel very guilty.